# SDR REXA2018031600194

- Difficulty date: March 16, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 24,124 hours, 16,951 cycles
- System (JASC): 2140 · Heating System
- Part: Clamp
- Condition: Loose
- Location: Galley Heater
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED THAT GALLEY HEAT HAS A BURNED ODOR.  REMOVED AND REPLACED THE GALLEY HEATER IAW AMM 21-23-64. OPS CHECKED, THERE WAS NO FLOW OF AIR FROM THE GALLEY VENT.  REMOVED DEBRIS FROM THE DUCT,  PERFORMED AN OPS CHECK IAW 21-23-64.  AIR FLOW AND HEAT OPERATIONAL. NO DAMAGE NOTED,  SECURED A LOOSE CLAMP IAW AMM 21-23-02.
